MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INBONE DOME STRIKE TIP SULC; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

WRIGHT MEDICAL TECHNOLOGY INC INBONE DOME STRIKE TIP SULC; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number IB200031
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed. a review of the device history is not possible because the lot number was not communicated. should additional information become available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported that after successfully implanting the talar dome of the infinity ankle replacement, the talar tip impactor had snapped.

Brand Name
INBONE DOME STRIKE TIP SULC
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15758591
Report Number3010667733-2022-00381
Device Sequence Number12819154
Product Code LXH
UDI-Device Identifier00889797047999
UDI-Public00889797047999
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIB200031
Device Catalogue NumberIB200031
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2022
Initial Report FDA Received Date11/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale